Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes severe acne while on Diane?

Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5137 Questions

default
Posted on Tue, 28 Mar 2017 in Women's Health
Question: Hi - ive been taking diane (birth control pills off and on) i wanted to know if i can continue taking this medicine for a long persiod - is it safe? I have an erosion on the cervix - and i am on anti depressants and have poly cystic overaries. What are the risks? I also have severe acne
doctor
Answered by Dr. Manisha Jain 1 hour later
Brief Answer:
Keep taking pills

Detailed Answer:
Hello Mam, Thanks for writing to us with our health concerns.
Nothing to worry you can continue taking Diane as before.
But as regards erosion you should get a Pap smear and a cautery at the earliest.
Acne and polycystic ovaries will improve on these pills.
All the best
Regards
Dr Manisha Jain
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Manisha Jain 50 minutes later
Thanks - also does taking paxidep cr 12.5 once a day.. hope thats ok
doctor
Answered by Dr. Manisha Jain 7 hours later
Brief Answer:
Can take it

Detailed Answer:
Yes dear you can take that as well
Take care
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Lab Tests
Medical Topics ,  

Recent questions on  Polycystic ovaries

doctor1 MD

Hi Doctor, my maid 21 years of age was not having periods since one year ..she is also taking anti-epilleptic medicine. recently we have consulted one gynaecologist who has advised some medicines for 10 days, ultra sound and blood tests....

doctor1 MD

After the last problem i posted , i had my period post 5 to 6 days of stopping the Duphaston . and Everything was fine. I do have a problem, actually two. 1- i am really bloated on the upper side of my stomach, Just under my breasts and it hurts a...

doctor1 MD

Hi Doctor, Could you review the attached report and advise if there is a pregnancy involved. Also, what is your other inference from the report. Regards,